Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 34, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 23, 2013, 1:06 AM CDT for 4 counties in North Dakota. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2013, 1:06 AM CDT (06:06 UTC)
- Expired
- Jun 23, 2013, 1:45 AM CDT
- In force
- 39 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Benson County, ND, Cavalier County, ND, Ramsey County, ND, Towner County, ND
The radar
The Minot AFB radar (KMBX), 127 km from the middle of the area, began a volume at 06:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 1:30 AM CDT | TSTM WND DMG | 7 S Cando, ND | TREE BRANCHES UP TO 6 INCHES IN DIAMETER FELLED...TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 9:52 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 6.1 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 544 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1621 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
753
WUUS53 KFGF 230606
SVRFGF
NDC005-019-071-095-230645-
/O.NEW.KFGF.SV.W.0034.130623T0606Z-130623T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
106 AM CDT SUN JUN 23 2013
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL BENSON COUNTY IN NORTHEAST NORTH DAKOTA...
SOUTHWESTERN CAVALIER COUNTY IN NORTHEAST NORTH DAKOTA...
WESTERN RAMSEY COUNTY IN NORTHEAST NORTH DAKOTA...
EASTERN TOWNER COUNTY IN NORTHEAST NORTH DAKOTA...
* UNTIL 145 AM CDT
* AT 104 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH
OF CANDO WITH ANOTHER SEVERE THUNDERSTORM NEAR CHURCHS FERRY. THE
STORMS WERE MOVING NORTH AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CANDO AND CHURCHS FERRY AROUND 115 AM CDT.
NEWVILLE AROUND 130 AM CDT.
EGELAND AND ARNDT AROUND 135 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE CALIO AND ROCKLAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4891 9929 4887 9886 4807 9898 4818 9938
TIME...MOT...LOC 0605Z 189DEG 30KT 4839 9922
HAIL...1.00IN
WIND...60MPH
$$
DTR2 follow-up statements
203
WWUS53 KFGF 230633
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
133 AM CDT SUN JUN 23 2013
NDC005-071-230642-
/O.CAN.KFGF.SV.W.0034.000000T0000Z-130623T0645Z/
BENSON ND-RAMSEY ND-
133 AM CDT SUN JUN 23 2013
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN RAMSEY AND NORTH
CENTRAL BENSON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.
LAT...LON 4887 9886 4855 9894 4854 9897 4846 9897
4838 9899 4839 9919 4891 9929
TIME...MOT...LOC 0632Z 189DEG 30KT 4857 9904
$$
NDC019-095-230645-
/O.CON.KFGF.SV.W.0034.000000T0000Z-130623T0645Z/
CAVALIER ND-TOWNER ND-
133 AM CDT SUN JUN 23 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN TOWNER
AND SOUTHWESTERN CAVALIER COUNTIES UNTIL 145 AM CDT...
AT 127 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
NEWVILLE...NEAR THE CAVALIER AND TOWNER COUNTY LINE. THE STORM WAS
MOVING NORTH AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED.
THE SEVERE THUNDERSTORM WILL BE NEAR...
EGELAND AND CALIO AROUND 140 AM CDT.
CLYDE AND CALVIN AROUND 145 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE ROCKLAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4887 9886 4855 9894 4854 9897 4846 9897
4838 9899 4839 9919 4891 9929
TIME...MOT...LOC 0632Z 189DEG 30KT 4857 9904
HAIL...1.00IN
WIND...60MPH
$$
DTR255
WWUS53 KFGF 230646
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
146 AM CDT SUN JUN 23 2013
NDC019-095-230655-
/O.EXP.KFGF.SV.W.0034.000000T0000Z-130623T0645Z/
CAVALIER ND-TOWNER ND-
146 AM CDT SUN JUN 23 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TOWNER AND
SOUTHWESTERN CAVALIER COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THUNDERSTORMS WITH BRIEF WIND GUSTS TO 30 MPH AND UP TO A QUICK INCH
OF RAIN WILL STILL IMPACT AREAS OF WESTERN CAVALIER AND NORTHERN
TOWNER THROUGH 3 AM BUT THE THREAT FOR LARGE HAIL AND DAMAGING WINDS
HAS DIMINISHED.
LAT...LON 4887 9886 4855 9894 4854 9897 4846 9897
4838 9899 4839 9919 4891 9929
TIME...MOT...LOC 0633Z 189DEG 30KT 4858 9904
$$
DTRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 11:55 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jun 22, 11:55 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
1155 PM CDT SAT JUN 22 2013
.UPDATE...
ISSUED AT 1151 PM CDT SAT JUN 22 2013
LOOKS LIKE MAIN MCS AREA MOVING NORTH BUT WIND POTENTIAL WEAKENING
A BIT WITH BLO SVR LIMIT WINDS. DCAPE IS VERY LOW PER SPC PAGE.
OTHER ACTIVITY MAY SPREAD FROM SD INTO CNTRL MN LATER TONIGHT WITH
SHOWERS ALONG BOUNDARY FILLING INBETWEEN SYSTEMS OVER SE ND LATE
TONIGHT INTO SUNDAY MORNING. OVERALL SVR THREAT THRU SUNDAY LOOKS
WEAK BUT NOT IMPOSSIBLE.
UPDATE ISSUED AT 1025 PM CDT SAT JUN 22 2013
NEW SEVERE TSTM WATCH OUT FOR CNTRL INTO NE ND TIL 09Z (WATCH
350). TALKED WITH SPC AND VIEWING ANALYSIS ON SPC PAGE CANT SEE
OVERLY IMPRESSED WITH SEVERE WIND POTENTIAL AS LINE MOVES FROM
BISMARCK NORTHEASTWARD TOWARD DVL REGION. DCAPE VERY LOW NOW AHD
OF SYSTEM....SEEING RAPID INCREASE IN TSTMS IN SRN SD INTO SRN MN
NORTH OF WARM FRONT AND PARAMETERS ALSO FAVOR SEVERE IN NEBRASKA.
THUS DONT KNOW IF COMPLEX WILL RUN NORTHEAST AND JUST RUN ITSELF
OUT OR WILL CONTINUE WITH WIND. I WOULD THINK HAIL THREAT QUITE
LOW. HEAVY RAIN THREAT THERE CURRENTLY BUT SEEMS AS IF MAIN
CONCENTRATION IS BISMARCK AND JUST WEST.
SO WILL WAIT AND SEE WHAT DEVELOPS NORTHEASTWARD. NORTHEASTERN ND
HASNT HAD RAIN LATELY SO CAN ABSORB 1 OR SO AND AT THIS POINT DONT
THINK IT WILL GET OUT OF HAND. SO WILL KEEP FFA IN THE SOUTH WHERE
FFG ARE LOWER AND STUFF FROM SD MAY MOVE NORTH LATER ON PER HRRR
MODEL.
&&
.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 319 PM CDT SAT JUN 22 2013
MAIN CONCERN CONTINUES TO BE CONVECTION CHANCES THROUGH THE
PERIOD.
THE MAIN UPPER TROUGH IS STILL SEEN MOVING THROUGH THE NORTHERN
ROCKIES BUT IS FINALLY STARTING TO SLOWLY KICK OFF TO THE EAST.
SEVERAL LEAD SHORTWAVES ARE EVIDENT ON WV LOOP IN THE
SOUTHWESTERLY FLOW AHEAD OF THE MAIN TROUGH. ONE SIGNIFICANT
SHORTWAVE IS OVER THE CENTRAL ROCKIES CURRENTLY SETTING OFF STORMS
IN CO AND WY. THIS SHORTWAVE WILL MOVE INTO PARTS OF WESTERN NORTH
DAKOTA AND COULD POSSIBLY IMPACT OUR SOUTHWESTERN COUNTIES.
ANOTHER WEAK SHORTWAVE MODELS HAVE MOVING INTO CENTRAL MN OVERNIGHT.
MODEL PERFORMANCE HAS BEEN POOR LATELY AND DO NOT FEEL CONFIDENT
IN ANY ONE SOLUTION. SPC MESOANALYSIS HAS 2000 OR MORE J/KG OF
CAPE OVER OUR WESTERN COUNTIES...BUT THERE HAS BEEN NO BULK SHEAR
AND NOT MUCH IN THE WAY OF LIFT TO SET ANYTHING GOING. THINK THAT
THE REST OF THE AFTERNOON AND EVENING SHOULD BE FAIRLY DRY...WITH
THE BULK OF THE ACTIVITY HOLDING OFF UNTIL AFTER MIDNIGHT TONIGHT.
LATER ON TONIGHT THERE WILL BE BETTER CHANCES OF THE ACTIVITY TO
OUR SOUTHWEST ORGANIZING AND MOVING THROUGH. THINK SOME DAMAGING
WINDS ARE NOT OUT OF THE QUESTION WITH PRETTY GOOD DOWNDRAFT CAPE
AVAILABLE. SOME VARIATION IN THE MODELS BETWEEN WHICH GETS THE
MOST PRECIP...THE SOUTH OR THE NORTHWEST. AT THIS POINT MANY OF
THE NORTHERN COUNTIES HAVE RECEIVED NOT NEARLY AS MUCH RAINFALL AS
THE SOUTH AND IT LOOKS LIKE THE DVL TO GFK TO BJI AREA WILL BE ON
THE SHORT END AGAIN TONIGHT. THUS REMOVED THOSE COUNTIES FROM THE
FLASH FLOOD WATCH BUT WILL MAINTAIN THEM FURTHER SOUTH FOR NOW.
THE MAIN UPPER TROUGH WILL FINALLY MOVE OUT INTO THE PLAINS
TOMORROW. IT SEEMS AT THIS POINT THAT THE SFC TROUGH WILL MOVE
OVER THE CWA AT SOME POINT. THE MODELS ALSO SHOW SIGNS OF A DRIER
AND SLIGHTLY COOLER AIR COMING INTO THE AREA WITH A FRONTAL
BOUNDARY. THINK THERE COULD BE SOME THUNDERSTORM ACTIVITY ALONG
THIS BOUNDARY AS IT MOVES THROUGH OUR SOUTHEASTERN COUNTIES DURING
PEAK HEATING...AND SOME ADDITIONAL PRECIP IN THE NORTHERN
COUNTIES NEARER THE MAIN SHORTWAVE. ADJUSTED POPS ACCORDINGLY.
PRECIP SHOULD TAPER OFF SUNDAY NIGHT AS THE UPPER TROUGH FINALLY
BEGINS TO PULL NORTHEASTWARD INTO ONT.
.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 319 PM CDT SAT JUN 22 2013
MONDAY SHOULD BE FAIRLY QUIET WITH WEST TO SOUTHWESTERLY FLOW
ALOFT. WINDS WILL SHIFT BACK TO THE SOUTH AS A TROUGH DEVELOPS
OVER THE NORTHERN ROCKIES. MODELS SHOW HINTS OF A WEAK SHORTWAVE
MOVING THROUGH MONDAY NIGHT AND BRINGING ANOTHER ROUND OF
PRECIP...ALTHOUGH THERE IS STILL SOME UNCERTAINTY AS TO EXACT
TIMING. KEPT SOME 20-40 POPS GOING FOR NOW.
MODELS INITIALIZED WELL AND IN GENERAL AGREEMENT WITH RESPECT TO
OVERALL PATTERN. OTHERWISE...MAIN CHALLENGE WILL BE UNSETTLED NATURE
OF PATTERN THRU THE EXTENDED PERIOD. MEAN UPPER RIDGE IS PROGGED
OVER THE FA WITH A SERIES OF IMPULSES MOVING THRU THE FLOW RESULTING
IN INCREASED INSTABILITY AND GREATER CHANCES FOR -SHRA/-TSRA. THE
ASSOCIATED SFC SYSTEM LOOKS TO FINALLY PUSH OUT BY DAY 6 AND WEAK
SFC RIDGING MOVES IN. THUS...EXPECTING MORE STABLE...DRIER AND A BIT
COOLER CONDITIONS THRU THE END OF THE EXTENDED PERIOD.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1151 PM CDT SAT JUN 22 2013
BESIDES SOME THUNDER THREAT...MAIN ISSUE NOW IS AREA OF LOW CLOUDS
THAT IS MOVING WEST FROM LAKE SUPERIOR INTO THE ERN FCST AREA. HOW
FAR THAT WILL GET IS UNKNOWN BUT COULD BE INTO VALLEY LATER
TONIGHT SO DID INCLUDE SOME IFR OR LOW END MVFR CIGS DUE TO LIGHT
WINDS AND HUMID CONDITIONS. MAIN THREAT FOR RAIN AND STORMS EARLY
ON DVL REGION WILL SPREAD INTO THE RRV 10Z-17Z THEN INTO ERN FCST
AREA AS FRONT MOVES THROUGH. WINDS WILL TURN WEST BEHIND FRONT
MIDDAY TO AFTN WITH GUSTS TO 20+KTS AT DVL-FAR-GFK PSBL.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FLASH FLOOD WATCH UNTIL 7 AM CDT SUNDAY FOR NDZ014-024-028>030-
038-039-049-052-053.
MN...FLASH FLOOD WATCH UNTIL 7 AM CDT SUNDAY FOR MNZ002-003-022>024-
027>032-040.
&&
UPDATE...RIDDLE
SHORT TERM...JR
LONG TERM...JR/HOPKINS
AVIATION...RIDDLEHazardous weather outlook, Jun 22, 6:49 AM CDT, 18 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 649 AM CDT SAT JUN 22 2013 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-231200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 649 AM CDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TONIGHT A SLIGHT RISK OF SEVERE THUNDERSTORMS IS EXPECTED TONIGHT ROUGHLY SOUTH OF LINE FROM KATHRYN NORTH DAKOTA TO PERLEY MINNESOTA TO GUTHRIE MINNESOTA. THE STORMS WILL MOST LIKELY PRODUCE LARGE HAIL LOCALLY HEAVY RAIN. ALSO A TORNADO WILL BE POSSIBLE. THE STORMS ARE EXPECTED AFTER SUNSET SATURDAY. MOIST UNSTABLE AIR WAS LOCATED OVER MUCH OF THE NORTHERN PLAINS. AN UPPER LEVEL DISTURBANCE WILL APPROACH THE AREA LATE TONIGHT AND PRODUCE THE SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SLIGHT RISK OF SEVERE THUNDERSTORMS ARE FORECAST FOR SUNDAY. THE STORMS WILL BE MOST LIKELY ROUGHLY SOUTH OF A LINE FROM FAIRMOUNT NORTH DAKOTA TO BARNESVILLE MINNESOTA TO KELLIHER MINNESOTA. THE STORMS WILL BE MOST LIKELY DURING THE DAY AND MAY PRODUCE SOME LARGE HAIL...DAMAGING WINDS...A TORNADO AND LOCALLY HEAVY RAIN. AN UPPER LEVEL SYSTEM WILL MOVE ACROSS NORTH DAKOTA BY LATE AFTERNOON. STORMS MAY BE ONGOING IN THE MORNING AND MAY RE OCCUR IN THE AFTERNOON. SEVERE THUNDERSTORMS MAY BE POSSIBLE LATE MONDAY AND AGAIN ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. HOPPES
In the hours before
Special weather statement, Jun 22, 7:57 PM CDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
757 PM CDT SAT JUN 22 2013
NDZ006-230200-
TOWNER ND-
757 PM CDT SAT JUN 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TOWNER COUNTY UNTIL
900 PM CDT...
AT 750 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 33 MILES NORTH OF CANDO...OR 47 MILES WEST OF LANGDON...
MOVING TO THE NORTHEAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THE STORM.
SPOTTERS HAVE ALSO INDICATED SOME ROTATION WITH THE STORM.
THE STORM WILL BE NEAR...
HANSBORO THROUGH 900 PM CDT
BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
LAT...LON 4901 9948 4901 9916 4901 9915 4886 9927
4879 9953 4885 9954
TIME...MOT...LOC 0056Z 227DEG 15KT 4897 9933
DTRSpecial weather statement, Jun 23, 12:15 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1215 AM CDT SUN JUN 23 2013
NDZ006-014-015-230615-
BENSON ND-RAMSEY ND-TOWNER ND-
1215 AM CDT SUN JUN 23 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN TOWNER...EXTREME
WESTERN RAMSEY AND BENSON COUNTIES UNTIL 115 AM CDT...
AT 1213 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES NORTHWEST OF
MADDOCK TO 12 MILES SOUTHWEST OF MADDOCK TO 18 MILES SOUTHWEST OF NEW
ROCKFORD...MOVING TO THE NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORMS.
THE STORMS WILL BE NEAR...
PLEASANT LAKE AROUND 1220 AM CDT.
KNOX AND BAKER AROUND 1230 AM CDT.
MADDOCK AROUND 1240 AM CDT.
YORK AND HARLOW AROUND 1245 AM CDT.
BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
LAT...LON 4837 9983 4837 9926 4797 9904 4785 9894
4785 9980
TIME...MOT...LOC 0515Z 258DEG 20KT 4813 9978 4787 9973
4755 9945
DKThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:57 PM CDT | Special Weather Statement | FGF | Towner | 63 min |
| Jun 23, 12:15 AM CDT | Special Weather Statement | FGF | Benson | 60 min |
| Jun 23, 12:36 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Towner | 39 min |
| Jun 23, 4:18 AM CDT | Areal Flood Advisory | FGF | Barnes, Cass, Ransom, Richland, Sargent | 6 hr |
| Jun 23, 12:04 PM CDT | River Flood Warning | FGF | Richland | 7 days |
| Jun 23, 12:04 PM CDT | River Flood Warning | FGF | Cass, Richland | 5 days |
| Jun 23, 12:04 PM CDT | River Flood Warning | FGF | Cass | 7 days |
| Jun 23, 12:04 PM CDT | River Flood Warning | FGF | Cass | 8 days |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.